American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Giovanni Molica Bisci and Massimiliano Ferrara. Subelliptic and parametric equations on Carnot groups. Proc. Amer. Math. Soc. 144 (2016) 3035-3045.
Abstract, references, and article information   
View Article: PDF

[2] Enrico Le Donne. A metric characterization of Carnot groups. Proc. Amer. Math. Soc. 143 (2015) 845-849.
Abstract, references, and article information   
View Article: PDF

[3] Jean Ludwig and Detlef Müller. Uniqueness of solutions to Schr\"odinger equations on 2-step nilpotent Lie groups. Proc. Amer. Math. Soc. 142 (2014) 2101-2118.
Abstract, references, and article information   
View Article: PDF

[4] Thomas Bieske and Kristen Childers. Generalizations of a Laplacian-type equation in the Heisenberg group and a class of Grushin-type spaces. Proc. Amer. Math. Soc. 142 (2014) 989-1003.
Abstract, references, and article information   
View Article: PDF

[5] A. Bonfiglioli, E. Lanconelli, V. Magnani and M. Scienza. H-convex distributions in stratified groups. Proc. Amer. Math. Soc. 141 (2013) 3633-3638.
Abstract, references, and article information   
View Article: PDF

[6] Qiao-Hua Yang. Hardy type inequalities related to Carnot-Carath\'{e}odory distance on the Heisenberg group. Proc. Amer. Math. Soc. 141 (2013) 351-362.
Abstract, references, and article information   
View Article: PDF

[7] Filippo De Mari and Alessandro Ottazzi. Rigidity of Carnot groups relative to multicontact structures. Proc. Amer. Math. Soc. 138 (2010) 1889-1895. MR 2587473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hiroshi Tamaru and Hisashi Yoshida. Lie groups locally isomorphic to generalized Heisenberg groups. Proc. Amer. Math. Soc. 136 (2008) 3247-3254. MR 2407090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Qiaohua Yang and Fuliu Zhu. The heat kernel on H-type groups. Proc. Amer. Math. Soc. 136 (2008) 1457-1464. MR 2367120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marius Munteanu. One-dimensional metric foliations on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1791-1802. MR 2207495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eberhard Kaniuth, Anthony T. Lau and Günter Schlichting. A topological Paley-Wiener property for locally compact groups. Proc. Amer. Math. Soc. 133 (2005) 2157-2164. MR 2137883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Norbert Peyerimhoff and Evangelia Samiou. The Cheeger constant of simply connected, solvable Lie groups. Proc. Amer. Math. Soc. 132 (2004) 1525-1529. MR 2053361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eberhard Kaniuth. Extension of positive definite functions from subgroups of nilpotent locally compact groups. Proc. Amer. Math. Soc. 132 (2004) 865-874. MR 2019967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michel Marias. L$^{p}$ estimates on functions of Markov operators. Proc. Amer. Math. Soc. 130 (2002) 1533-1537. MR 1879980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christoph Hummel. Rank one lattices whose parabolic isometries have no rotational part. Proc. Amer. Math. Soc. 126 (1998) 2453-2458. MR 1443390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dave Witte. Superrigid subgroups of solvable Lie groups. Proc. Amer. Math. Soc. 125 (1997) 3433-3438. MR 1423339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert J. Archbold and Eberhard Kaniuth. Simply connected nilpotent Lie groups with quasi-standard $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2733-2742. MR 1389503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Detlef Müller. A homogeneous, globally solvable differential operator on a nilpotent Lie group which has no tempered fundamental solution . Proc. Amer. Math. Soc. 121 (1994) 307-310. MR 1179590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paola Piu and Michel Goze. On the Riemannian geometry of the nilpotent groups $H(p,r)$ . Proc. Amer. Math. Soc. 119 (1993) 611-619. MR 1189548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carolyn Pfeffer. Primary summand functions on three-dimensional compact solvmanifolds . Proc. Amer. Math. Soc. 116 (1992) 213-217. MR 1112499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chal Benson and Carolyn S. Gordon. K\"ahler structures on compact solvmanifolds . Proc. Amer. Math. Soc. 108 (1990) 971-980. MR 993739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Humberto Prado. Spectral properties for operators in a Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 527-530. MR 947316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Saverio Giulini. Approximation and Besov spaces on stratified groups . Proc. Amer. Math. Soc. 96 (1986) 569-578. MR 826483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rainer Felix. Solvability of differential equations with linear coefficients of nilpotent type . Proc. Amer. Math. Soc. 94 (1985) 161-166. MR 781075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Walter Schempp. Radar ambiguity functions, the Heisenberg group, and holomorphic theta series . Proc. Amer. Math. Soc. 92 (1984) 103-110. MR 749901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. Corwin and F. P. Greenleaf. A formula for distribution trace characters on nilpotent Lie groups . Proc. Amer. Math. Soc. 89 (1983) 738-742. MR 719008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Roe Goodman. Interpolation spaces and unitary representations . Proc. Amer. Math. Soc. 83 (1981) 153-158. MR 620003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard C. Penney. Canonical objects in Kirillov theory on nilpotent Lie groups . Proc. Amer. Math. Soc. 66 (1977) 175-178. MR 0453922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Scheuneman. Translations in certain groups of affine motions . Proc. Amer. Math. Soc. 47 (1975) 223-228. MR 0372120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Scheuneman. Affine structures on three-step nilpotent Lie algebras . Proc. Amer. Math. Soc. 46 (1974) 451-454. MR 0412344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia